Open Access
Translator Disclaimer
November, 1993 Asymptotic Critical Value for a Competition Model
Richard Durrett, Rinaldo Schinazi
Ann. Appl. Probab. 3(4): 1047-1066 (November, 1993). DOI: 10.1214/aoap/1177005272

Abstract

In this paper we study a model of the competition of annual and perennial plants proposed by Crawley and May. Specifically, we calculate the asymptotic behavior of the critical value for coexistence in the biologically reasonable limit in which annual seeds are dispersed over a large number of sites. Our results are related to earlier work of Durrett and Swindle and prove a conjecture made in that paper.

Citation

Download Citation

Richard Durrett. Rinaldo Schinazi. "Asymptotic Critical Value for a Competition Model." Ann. Appl. Probab. 3 (4) 1047 - 1066, November, 1993. https://doi.org/10.1214/aoap/1177005272

Information

Published: November, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0787.60123
MathSciNet: MR1241034
Digital Object Identifier: 10.1214/aoap/1177005272

Subjects:
Primary: 60K35
Secondary: 60F99

Keywords: competition model , contact process , critical value , stationary distribution

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.3 • No. 4 • November, 1993
Back to Top